American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yu. V. Kozachenko and Yu. Yu. Mlavets. An application of the theory of spaces $\mathbf{F}_\psi(\Omega)$ for evaluating multiple integrals by using the Monte Carlo method. Theor. Probability and Math. Statist. 92 (2016) 59-69.
Abstract, references, and article information   
View Article: PDF

[2] Z. O. Vyzhva and K. V. Fedorenko. Statistical modelling of a 3D random field by using the Kotelnikov--Shannon decomposition. Theor. Probability and Math. Statist. 88 (2014) 19-34.
Abstract, references, and article information   
View Article: PDF

[3] Yu. V. Kozachenko and Yu. Yu. Mlavets$’$. The Banach spaces $\mathbf{F}_\psi(\Omega)$ of random variables. Theor. Probability and Math. Statist. 86 (2013) 105-121.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia